Consumer surplus for random regret minimisation models

Dekker, T orcid.org/0000-0003-2313-8419 and Chorus, CG (2018) Consumer surplus for random regret minimisation models. Journal of Environmental Economics and Policy, 7 (3). pp. 269-286. ISSN 2160-6544

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2018 Journal of Environmental Economics and Policy Ltd. This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of Environmental Economics and Policy on 17 Jan 2018, available online: https://doi.org/10.1080/21606544.2018.1424039
Keywords: Random regret minimisation; consumer surplus; welfare; probabilistic demand function; context dependency
Dates:
  • Published: 3 July 2018
  • Accepted: 2 January 2018
  • Published (online): 17 January 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Jan 2018 12:29
Last Modified: 17 Jan 2019 01:38
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/21606544.2018.1424039

Share / Export

Statistics